# SDR WWMA9500022

- Difficulty date: February 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N961AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 961
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 137908D401
- Condition: Defective
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT NR 5207 (LAX/SMX) PILOT REPORTED THAT AFTER TAKEOFF THE LANDING GEAR WOULD NOT RETRACT.  THE THREE GREEN GEAR INDICATIONS AND THE HYDRAULIC FLUID PRESSURE WERE NORMAL.  THE AIRCRAFT RETURNED TO FIELD.  MAINTENANCE FOUND THE EMERGENCY GEAR RELEASE VALVE RESET PIN POPPED.  MAINTENANCE REPLACED THE SELECTOR VALVE.  THE OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
